Library Header Image
LSE Research Online LSE Library Services

The optimal structure of market areas

Bollobas, Bela and Stern, Nicholas (1972) The optimal structure of market areas. Journal of Economic Theory, 4 (2). pp. 174-179. ISSN 1095-7235

Full text not available from this repository.
Identification Number: 10.1016/0022-0531(72)90147-0
Item Type: Article
Official URL:
Additional Information: © 1972 Academic Press, Inc.
Divisions: Asia Centre
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 09 Apr 2008 09:08
Last Modified: 01 Jan 2024 20:03

Actions (login required)

View Item View Item